# SDR HALA2009102700486

- Difficulty date: October 27, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,897 hours, 31,420 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGINIFICANT SYSTEM - FAN MODULE INNER AFT LINER AT 11 O'CLOCK POSITION LIFTING NR 1 ENG.  REMOVED AND REPLACED INNER LINER SEGMENT AT 11 O'CLOCK POSITION IAW 72-33-01-004-001-HOO, 72-33-01-004-001-HOO, 72-33-02-004-001 AND 72-33-02-404-019-HOO. RAN ENGINE IAW AMM 71-00-00 AND C/W TEST NR 7.   VIBRATION SURVEY PER TASK 71-00-00-705-290-H01. ALL AVERAGE VIB. INDICATION ARE WITHIN NORMAL OPERATIONAL LIMITS.  FOUND ENGINE OK FOR SERVICE.
